# SDR USAASB98137

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051701
- Condition: Failed
- Location: Lt A/C Bay
- Part time: 25,404 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1431 - UPON CLIMB-OUT FROM MIA, CREW WAS UNABLE TO PRESSURIZE AIRCRAFT.  AFTER SEVERAL ATTEMPTS TO PRESSURIZE AIRCRAFT FAILED, CREW DECIDED TO RETURN TO FIELD AT MIA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT, AND NO EMERGENCY BEING DECLARED.  MAINTENANCE FOUND THE LEFT AIR CYCLE MACHINE FROZEN (NO AIRFLOW).  REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE PER MM.  OPERATIONAL CHECK NORMAL.  (X)
